Picardsche Ausnahmewerte bei Lösungen linearer Differentialgleichungen.

Günter Frank

Manuscripta mathematica (1970)

  • Volume: 2, page 181-190
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Frank, Günter. "Picardsche Ausnahmewerte bei Lösungen linearer Differentialgleichungen.." Manuscripta mathematica 2 (1970): 181-190. <http://eudml.org/doc/153996>.

author = {Frank, Günter},
journal = {Manuscripta mathematica},
keywords = {ordinary differential equations},
pages = {181-190},
title = {Picardsche Ausnahmewerte bei Lösungen linearer Differentialgleichungen.},
url = {http://eudml.org/doc/153996},
volume = {2},
year = {1970},

AU - Frank, Günter
TI - Picardsche Ausnahmewerte bei Lösungen linearer Differentialgleichungen.
JO - Manuscripta mathematica
PY - 1970
VL - 2
SP - 181
EP - 190
KW - ordinary differential equations
UR - http://eudml.org/doc/153996
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.